2019
Том 71
№ 6

All Issues

Khilkova L. O.

Articles: 2
Article (Russian)

Model of stationary diffusion with absorption in domains with fine-grained random boundaries

Khilkova L. O., Khruslov E. Ya.

↓ Abstract

Ukr. Mat. Zh. - 2019. - 71, № 5. - pp. 692-705

UDC 517.95, 519.21
We consider a boundary-value problem for the equation of stationary diffusion in a porous medium filled with small ball inclusions with absorbing surfaces. Absorption is described by a Robin’s nonlinear boundary condition. The locations and radii of the inclusions are randomly distributed and described by a set of finite-dimensional distribution functions. We study the asymptotic behavior of solutions to the problem when the number of balls increases and their radii decrease. We derive a homogenized equation for the main term of the asymptotics, and determine sufficient conditions for the distribution functions under which the solutions converge to the solutions of the homogenized problem in probability.

Article (Russian)

Homogenized Model of Diffusion in Porous Media with Nonlinear Absorption on the Boundary

Goncharenko M. V., Khilkova L. O.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2015. - 67, № 9. - pp. 1201-1216

We consider a boundary-value problem used to describe the process of stationary diffusion in a porous medium with nonlinear absorption on the boundary. We study the asymptotic behavior of the solution when the medium becomes more and more porous and denser located in a bounded domain $Q$. A homogenized equation for the description of the main term of the asymptotic expansion is constructed.